Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Is it normal to have heavy periods after using multiload cu ?

i am 27 yrs.i have an 8 month old kid.after i started using multiload cu 375 (24.12.11) this is my first menses . friday 4.02.12 it started its been the 4th day today 7.02.12 i have heavy flow as chunks.can u help me
Asked On : Mon, 7 Feb 2011
Answers:  1 Views:  193
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
first period after multiload may be heavy sometimes
before taking any treatment disturbed pregnancy should be ruled out
if no possibility of pregnancy then take meftal forte 500mg 3 times daily after meals and bleeding will be controlled
take consultation with your doctor
Answered: Mon, 7 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor